# SDR USAA20101206SB199

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE EMERGENCY PATH SEAT LIGHT AT ROW 4ABC INOPERATIVE.  MAINTENANCE RE-SECURED SEAT LIGHTING CONNECTOR.  OPERATIONAL CHECK NORMAL PER MM 33-51-12.
